# SDR CA130611005

- Difficulty date: June 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: C47B
- Condition: Making Metal
- Part time: 418 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS ENROUTE TO DROP THE OWNER OFF FOR VACATION.  ENGINE CHIP LIGHT ILLUMINATED.  ACFT LANDED, REMOVED THE UPPER AND LOWER CHIP PLUGS AND FOUND CHIPS ON UPPER AND LOWER PLUGS BUT THE UPPER PLUG HAD A 1.93 MM "CHUNK" THAT ILLUMINATED THE LIGHT IAW THE MM.  79 MM AND GREATER THE ENGINE IS TO BE REMOVED FROM SERVICE. ASB 407-13-99 WAS COMPLIED WITH 18 HOURS AGO WITH NO DISCREPANCIES.  PILOT SAVED THE MATERIAL AND BAGGED IT.
